Home The closure operator with the equality predicate branching on the set of partial Boolean functions
Article
Licensed
Unlicensed Requires Authentication

The closure operator with the equality predicate branching on the set of partial Boolean functions

  • S. S. Marchenkov
Published/Copyright: September 30, 2008
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 18 Issue 4

Abstract

On the set of partial Boolean functions, we consider the closure operator with the equality predicate branching. We prove that each closed class with respect to this operator is generated in by the set of all its functions depending on at most two variables. In the paper, all maximal and submaximal classes in and all closed classes generated by one one-place or two-place function are presented.

This research was supported by the Russian Foundation for Basis Research, grant 06–01–00438.

Received: 2006-01-03
Published Online: 2008-09-30
Published in Print: 2008-October

© de Gruyter 2008

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/DMA.2008.028/html
Scroll to top button